# SDR GAIA9890

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 37067001
- Condition: Discharged
- Location: Fs 289
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN COCKPIT DOES NOT ILLUMINATE.  REMOVED AND REPLACED TWO BATTERIES.  OPERATIONAL CHECK OK.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
